MAUDE Adverse Event Report: Datascope Corp. Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0568-01U
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
During an emergency support program call, assistance was requested with a supraoptimal augmentation on a cardiosave intra-aortic balloon pump (iabp) using a sensation plus 7.5fr.40cc intra-aortic balloon (iab) during support.The iab tip was reported to be positioned between the 4th and 5th intercostal spaces.The recommendation for positioning between the 2nd and 3rd intercostal spaces was discussed; however, it was reported that the physician considered the placement appropriate based on the patient¿s anatomy.No harm was reported.

Brand Name
Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50472304
Report Number2248146-2026-0001459
Device Sequence Number13255036
Product Code DSP
UDI-Device Identifier10607567109565
UDI-Public(01)10607567109565(10)3000365109(17)270209(11)240209
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01U
Device Catalogue Number0684-00-0568-01U
Device Lot Number3000365109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE IABP, (b)(6).
Patient Age72 YR
Patient SexFemale
Patient Weight125 LB